# SDR HALA201506100107

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 FIRE LOOP INSPECTION,  FOUND CRACK IN WELD ON FIRE LOOP BELOW OIL COOLER AND ADEL CLAMP CHAFED. R & R FIRE LOOP IAW AMM 26-12-15-000-802-A. FDU 1 & 2 BITE TEST PASSED.  OK FOR SERVICE.
